# SDR EIA2000344

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Improper
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND REWORK EXISTING EXTERNAL SKIN REPAIR DOUBLER AT STATION 351 L14R TO L16R.  FABRICATED AND INSTALLED EXTERNAL WINDOW BELT DOUBLER BETWEEN STATION 351 AND STATION 370 AT L13R TO L16R PER ECRA 944-53-126-2.  (M)
